# SDR RAIA990114

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 900SEN36
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EVV - FLT 7409 - NOSE LANDING GEAR INTRANSIT LIGHT ON WITH GEAR DOWN ALONG WITH 3 GREEN DOWN AND LOCKED INDICATED.  MAINTENANCE REPLACED NOSE DOWNLOCK SWITCH.  (X)
